# SDR CWQ2002F00002

- Difficulty date: May 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Engine: Garrtt TFE731*
- System (JASC): 7170 · Engine Drains
- Part: O-Ring
- Part number: MS29513010
- Condition: Deteriorated
- Location: Fuel Sump Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DRAINING FUEL SUMP DURING PRE-FLIGHT INSPECTION,  FOUND FUEL SUMP DRAIN LEAKING FUEL.  FOUND FUEL SUMP DRAIN ORING DRY ROTTED.  REMOVED AND REPLACED O-RING.  THIS IS A COMMON PROBLEM,  NEW O-RING MATERIAL NEEDED.
